# SDR SWAA2021081592160

- Difficulty date: June 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO SIDEWALL SUPPORT RBL21; BS727D TO BS767. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT LOCATED RBL21; B/S 727D TO B/S 767 PO: 789433/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 REV:- 59900U 16JUN20
